# SDR SWAA2022012407285

- Difficulty date: April 27, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 40,562 hours, 23,779 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ADF HAS AN AREA OF PULLED STRANDS (MARKED) AND DAMAGED INSERTS. / REPAIRED MARKED AREA OF PULLED STRANDS AND REPLACED DAMAGED INSERTS ON AFT CABIN FLOOR PANEL 241ADF IAW SRM 53-00-50-2R-1. 56749U 02MAY17
